I took the morning after pill a little while ago, and things seemed fine. I didn't have any side effects. But recently I had sex with my boyfriend, everything was fine, I felt no pain or discomfort. But after, we both noticed the condom had a brownish discharge on it, looked like old blood, which I am assuming was what it was. I'm not on my period, that had ended a couple days before he had sex. And, also, I have only slept with two people my entire life, and have used condoms at all times. I had a scare once even though we used a condom, where I was late but not by much. Which was why I took the pill.
I'm really confused as to what this is, do you think it could be a side effect from the morning after pill, or did he hurt me during intercourse without me knowing?
It could be either one. The morning after pill can and usually does affect your cycle. That can mean having your period early or late as well as having cramps spotting etc. There is a lot of potential side effects. I think if he hurt you some how you would have noticed. You should google side effects of the morning after pill and see some of the things that can happen. Just so you have a better idea of what to expect. Great job on keeping yourself protected and I hope this info helped.
If the sex was just a couple days after your period it most likely was just old blood that just hadn''t come out until then. If you are worried that it is something more or are having other symptoms you should go get checked out by a DR. Its better to be safe then sorry. Our bodies do weird things sometimes and it can be scary.